# SDR CHQA201100057

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 24,364 hours, 19,251 cycles
- Engine: Allsn AE3007A
- Engine time: 21,764 hours, 21,341 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER LANDING THE BRAKES WERE SLUGGISH AND THAT THE PEDALS HAD TO BE PUSHED ALL THE WAY TO THE FLOOR BEFORE THEY WERE EFFECTIVE.  MAINTENANCE BLED ALL 4 BRAKE SYSTEMS.  AIR WAS FOUND TO BE PRESENT IN THE INBOARD AND OUTBOARD BRAKE SYSTEMS.  THE AIRCRAFT THEN RETURNED TO SERVICE AND THERE HAVE BEEN NO FURTHER OCCURRENCES NOTED.
